Results 1 to 15 of 15
  1. #1
    PistolPete33's Avatar
    PistolPete33 is offline Knowledgeable Member
    Join Date
    Jun 2009
    Posts
    2,788

    Did first sub-Q Test C injection and now the injection site is sore and red

    I did my first sub-q Cyp injection today and it was def. easier than doing IM except for drawing the cyp into the syringe. Anyways, the injection site is quite sore, a bit raised, and red. It's not hot to the touch or anything but I can def. feel the cyp pocket under my skin. I'm not sure if this is normal or not?

    I'm thinking it might be because it's my first time with this injection site? Similar to when I first started pinning and my glute was really wore. Just wanted to see if anyone has had similar experiences to this and if it goes away after a few injections. I've also been doing HCG injections Sub-Q since I started HRT so I'm not totally new to Sub-Q.

  2. #2
    jay adams is offline Associate Member
    Join Date
    May 2013
    Posts
    267
    Quote Originally Posted by PistolPete33 View Post
    I did my first sub-q Cyp injection today and it was def. easier than doing IM except for drawing the cyp into the syringe. Anyways, the injection site is quite sore, a bit raised, and red. It's not hot to the touch or anything but I can def. feel the cyp pocket under my skin. I'm not sure if this is normal or not?

    I'm thinking it might be because it's my first time with this injection site? Similar to when I first started pinning and my glute was really wore. Just wanted to see if anyone has had similar experiences to this and if it goes away after a few injections. I've also been doing HCG injections Sub-Q since I started HRT so I'm not totally new to Sub-Q.
    I got the same thing going on. I have a post a couple away from yours called injection spot redness. Im doing my test high on my glute on the side below my beltline. Im getting these red, raised , irritated spots. I've been trying to figure it out for a few days.

  3. #3
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,356
    Yes it happens occasionally, especially for first time. What size was your dose? If more than 50mgs do half in two different spots.

  4. #4
    PistolPete33's Avatar
    PistolPete33 is offline Knowledgeable Member
    Join Date
    Jun 2009
    Posts
    2,788
    It was .5mls.... So, should I split that into 2 injections of .25 each? Would certainly be easier to fill the syringes that way.

  5. #5
    FRDave's Avatar
    FRDave is offline Senior Member
    Join Date
    Oct 2012
    Posts
    1,172
    Quote Originally Posted by PistolPete33
    It was .5mls.... So, should I split that into 2 injections of .25 each? Would certainly be easier to fill the syringes that way.
    You should be fine with .5ml. I would try it a few more times to make sure it wasn't due to nicking a vein, injecting too fast, etc. If it keeps happening with every injection, then try injecting half in two different locations. To save time, just fill syringe to the .5ml still, inject .25ml in one location, pull out, then inject remaining in 2nd location.

  6. #6
    LowT Mike is offline HRT Specialist, P.A. - LowTestosterone.com
    Join Date
    Apr 2013
    Posts
    2,305
    Its not uncommon for a small percentage of men to have a mild allergy to esters in the Test. This is why I love compounding pharmacists. Call one up and see if you can switch up your esters. either cahnge to enanthate or change oil. seasame seed oil, cotton seed or grape seed. This is also true if you are having extreme acne breakouts. Just change your compound and find what works for you best.

  7. #7
    PistolPete33's Avatar
    PistolPete33 is offline Knowledgeable Member
    Join Date
    Jun 2009
    Posts
    2,788
    I have the option of switching to grapeseed oil as well as test E. Which would you recommend changing to first?

  8. #8
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,356
    Quote Originally Posted by PistolPete33 View Post
    It was .5mls.... So, should I split that into 2 injections of .25 each? Would certainly be easier to fill the syringes that way.
    0.5 ml is 100mgs, that way too much for SQ IMO. 50mgs in one spot is tops for me, anymore I get lumps and soreness. so you're taking 200 mgs ew?

  9. #9
    highpsi is offline Junior Member
    Join Date
    Oct 2012
    Posts
    95
    Switched to subq again myself. 1st shot golf ball black and blue mark, 2nd itched, 3rd is really itching and red. Split this one into 2 locations, that little 29g gets dull fast!

  10. #10
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    28,932
    Remember IM is not the devil. You can rotate between all of them and have multiple sites to use. Delts, glutes, quads, SQ, etc.
    -*- NO SOURCE CHECKS -*-

  11. #11
    highpsi is offline Junior Member
    Join Date
    Oct 2012
    Posts
    95
    I think I might do one of each and see if that's enough to lower my high estrogen.

  12. #12
    jay adams is offline Associate Member
    Join Date
    May 2013
    Posts
    267
    I spoke with Mike at Low T and he gave me some advice I'll pass on. He knows his shiot. I did some messaging on my right love handle and that side seems a little better. I took a hot bath last night and tonight, plus used a icepack on these areas. A big help has been Hydrocortisone cream. Seems to be clearing up. I'll be avoiding the spots I've been using for the last few weeks and letting it heal up. He also said another place to inject could be above the knee. When I straiten out my leg and relax I can grab some skin and pull it up. I'm going to try that tomorrow and see how it takes.

    Besides these red areas I feel great. They did feel a little warm to the touch but that seems to be going away too. Talk about a wrench in my game! Im hoping my vial isn't contaminated or Im having a allergic reaction. Blows!

  13. #13
    PistolPete33's Avatar
    PistolPete33 is offline Knowledgeable Member
    Join Date
    Jun 2009
    Posts
    2,788
    Quote Originally Posted by bass View Post
    0.5 ml is 100mgs, that way too much for SQ IMO. 50mgs in one spot is tops for me, anymore I get lumps and soreness. so you're taking 200 mgs ew?
    Yes, I'm taking 200mg per week.

  14. #14
    highpsi is offline Junior Member
    Join Date
    Oct 2012
    Posts
    95
    Both sites were/are itchy again after the last double subq. Not enough to make me go crazy, hopefully it fades with each round.

  15. #15
    PistolPete33's Avatar
    PistolPete33 is offline Knowledgeable Member
    Join Date
    Jun 2009
    Posts
    2,788
    I actually switched back to IM. Just seems easier for me. I may try again with SubQ in the near future but if it's going to take 5 minutes to fill the syringe and then get PIP it's just easier for me to do IM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •